# SDR 2022FA0000556

- Difficulty date: March 11, 2022
- Submitted: September 30, 2022
- Operation: General aviation
- Aircraft: N805LC
- Make and model: Cessna 550
- Aircraft serial: 5500581
- Aircraft time: 11,737 hours, 11,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 320-333
- Part time: 11,737 hours, 11,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION.  PERFORMED A STRINGER REPAIR AT BUTT LINE 0.00, FUSELAGE FLIGHT STATION 320-333 FOR A FLANGE BELOW .063 LIMIT.  THIS REPAIR WAS MADE IN ACCORDANCE WITH CESSNA'S 550 STRUCTURAL REPAIR MANUAL 53-12-04.  THE "BEFORE" ULTRASONIC INSPECTION OF THE DAMAGED PIECES WAS PERFORMED BY APPLIED TECHNICAL SERVICES.  AFTER THE DAMAGED PIECES WERE CLEANED OF CORROSION, THE "AFTER" ULTRASONIC INSPECTION OF THE DAMAGED PIECES WAS PERFORMED BY APPLIED TECHNICAL SERVICES.
